MAUDE Adverse Event Report: AEQUALIS REVERSED GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS

AEQUALIS REVERSED GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS
Model Number 25MM 10° TILTED 36MM
Medical Device Problem Codes Material Fragmentation (1261); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Tip of the screwdriver gripped in the glenosphere.Delay has been 30 minutes.In one of the glenospheres the tip of the screwdriver remained.It broke while trying to unscrew it on the table, we had a second screwdriver tip in the instruments.Inadequate size implant to complete the case.Patient ended with 42 head size.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED GLENOID SPHERE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
MDR Report Key9558293
Report Number3000931034-2019-00188
Device Sequence Number2224248
Product Code KWS
UDI-Device Identifier03700386935831
UDI-Public03700386935831
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/05/2023
Device Model Number25MM 10° TILTED 36MM
Device Catalogue NumberDWD181
Device Lot Number3774AT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;